# SDR 07FDEA01709

- Difficulty date: May 6, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug DC-10-10
- Aircraft serial: 47804
- Aircraft time: 62,721 hours, 28,083 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA73991
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK LUG BROKEN OUT AT STA 635 LBL47.  REMOVED AND REPLACED CABIN FLOOR SEAT TRACK SECTION FROM STA 622 TO STA 746 LBL47 IAW DC/MD10 SRM 53-70-00 FIG 5 , VOL 1.
